Turkish Journal of Mathematics
Author ORCID Identifier
ZEYNEP ÖZKURT: 0000-0001-9703-3463
Abstract
In this paper, we apply the criterion of Mikhalev and Umirbaev for the invertibility of an endomorphismof a finitely generated free Leibniz algebra via its Jacobian matrix to determine whether a given endomorphism is anautomorphism. Moreover, it is shown that the invertibility of the determinant of the Jacobian matrix of an automorphismimplies its wildness.
DOI
10.55730/1300-0098.3549
Keywords
Leibniz algebra, Jacobian matrices, tame automorphism
First Page
914
Last Page
929
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
Recommended Citation
ÖZKURT, ZEYNEP
(2024)
"A sufficient condition for the wildness of an automorphism of a free Leibnizalgebra,"
Turkish Journal of Mathematics: Vol. 48:
No.
5, Article 8.
https://doi.org/10.55730/1300-0098.3549
Available at:
https://journals.tubitak.gov.tr/math/vol48/iss5/8